I use these patches every time I go on a cruise, which is usually once to 3 times a year and usually a 7 to 10 day cruise each time. When I use them my mouth gets very dry and I have to use only 1/2 a patch every 3 days. Every since I started using them my mouth and eyes have been dry. I don't take any other meds. I am 58 years old and its been happening approx 3 years. I have no other medical problems and very active and healthy.
No responses have yet been posted. Add your response to this question.
- Transderm-Scop Information for Consumers
- Transderm-Scop Information for Healthcare Professionals (includes dosage details)
- Side Effects of Transderm-Scop (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
Posted 11 Nov 2013 • 1 answer
Posted 26 Jun 2015 • 2 answers
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers
Posted 12 Oct 2016 • 1 answer